Stabilized approximations of strongly continuous semigroups
This paper introduces stabilization techniques for intrinsically unstable, high accuracy rational approximation methods for strongly continuous semigroup. The methods not only stabilize the approximations, but improve their speed of convergence by a magnitude of up to 1/2. © 2007 Elsevier Inc. All rights reserved.
Publication Source (Journal or Book title)
Journal of Mathematical Analysis and Applications
McAllister, S., & Neubrander, F. (2008). Stabilized approximations of strongly continuous semigroups. Journal of Mathematical Analysis and Applications, 342 (1), 181-191. https://doi.org/10.1016/j.jmaa.2007.11.035